# SDR CA960924039

- Difficulty date: September 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 212
- Engine: Pwa PT6T3B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 212040001059
- Condition: Cracked
- Location: Lift Link
- Part time: 11,457 hours
- Stage of operation: IN
- Nature of condition: O, K
- Precautionary procedure: K

## Discrepancy

(CAN) INSPECTION OF TRANSMISSION REVEALED A CRACK AT THE LIFT LINK FITTING ATTACHMENT. ALSO APPEARS AS IF THE GEARBOX WAS WEEPING OIL FROM CRACK.
